MathSciNet Relay Station
MathSciNet bibliographic data
MR1049615 35L60 (35A35 73C50 73D99)
Lin, Peixiong Young measures and an application of compensated compactness to one-dimensional nonlinear elastodynamics. Trans. Amer. Math. Soc. 329 (1992), no. 1, 377–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement